Patient :I have a triple fractured tibia I have been in plaster 4weeks been taking blood thinner up until a week ago now for the past two days have a pain in the middle of my calf is this DVT and what should I do
Welcome to Ask The Doctor.
I understand your concern.
Yes, this can be DVT. Since you must have been bed ridden for long, you can develop DVT.
However, the pain can be related to fracture only.
In any case, we can't afford to miss DVT.
I would advise you to see your doctor who will examine you and if feels this is DVT would get a Doppler of your legs done.
Share my opinion with your doctor before acting upon it.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.